Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe stomach pain, tiredness, vomiting sensation. What could be the reason?

Hi please help me...I am 19 year old. I have not feel this way before but anyhow I having a bad pain in my stomach my stomach is really hurting badly where I cry. I also don t feel like going no where, I go to bed around 9 I feel tired all the time now all I wanna do is lay down and I have my normal menstral and I feel like I going to throw up I go to the bathroom more often
Asked On : Sun, 20 May 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing in.

When acid from the stomach leaks up into the gullet (oesophagus), the condition is known as acid reflux. This may cause heartburn and other symptoms. A medicine which reduces the amount of acid made in your stomach is a common treatment and usually works well. Some people take short courses of medication when symptoms flare up. Some people need long-term daily medication to keep symptoms away.

Hope this helps
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor